# SDR REXA2019112691684

- Difficulty date: November 9, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR 18RH BTW FS 280 TO FS 295  AT MAIN AVIONICS COMPARTMENT (SM)M)
"SUMMARY:  STGR 18RH BTW FS 280 TO FS 295 AT MAIN AVIONICS COMPARTMENTWAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 (CORROSION LEVEL 2).

 
"
